# SDR UALA2010020100402

- Difficulty date: January 31, 2010
- Submitted: February 4, 2010
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 56,277 hours, 8,274 cycles
- Engine: Pwa PW40903
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bypass Valve
- Part number: 8102142
- Part serial: 921
- Condition: Failed
- Location: 2nd Stage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL FOUND RT CABIN TEMP CONTROL SYSTEM MSG 21-23502 (SECOND STAGE TURBINE BYPASS VALVE AC MOTOR IS NOT IN COMMANDED POSITION ) AS DETECTED BY RCHANNEL 2 TEMP CONTROLLER.   REPLACED 2ND STAGE TURBINE BYPASS VALVE ON RIGHT PACK, OPS TEST OK.
